Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking Torvate, Cloba and Lamosyn for epilepsy. Side effects of long-term usage?

My brother is having below tablets. Torvate Chrono 500 (earlier encorate chrono) - 2 Per Day Cloba 10 - 1 Per day Lamosyn 100 mg - 2 Per day Cloba 5 - 1 Per day. He was also having Tegretol-400 Mg - 2 per day earlier (now stopped). He is having these tables for quite long time due to epilipsey treatment. Can you please advice what is the side effects for these tablets. He is presently having muscle pain in the legs. He exactly doesn not know where exactly it is, but in the legs and cannot walk. is this because of any of these tables. Request your support in response. Thank you Raj,
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Medical Topics
Neurologist 's  Response
Nov 2013
All antiepileptic medications are required for long term and they may have side effects. Torvate chrono (sodium valproate) causes weight gain, tremors, hair loss, etc. Cloba (clobazam) causes increased sleepiness. Lamosyn may cause rash. Muscle pain generally is not a side effect of these medications. So, it may be useful to get him examined by a neurologist/physician to determine the exact reason behind his symptoms.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Health City, Hyderabad.
Answered: Fri, 10 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor